# SDR FDEA201402040256

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: FXSRM53000311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SPLICES & STRINGER BOTH HAVE CORROSION STATION 1460, STRINGER 22L.  REMOVED CORROSION IAW SRM 51-10-02 FOUND TO BE OUT OF LIMITS, STRINGER ONLY, IAW SRM 53-00-03 FIG 201, REPAIR NR 2 AT STATION 1430 - 1460, STRINGER 22L.
